MathSciNet Relay Station
MathSciNet bibliographic data
MR2175992 (2006h:37047) 37D25 (37A99 37C40 82B05)
Melbourne, Ian; Nicol, Matthew Almost sure invariance principle for nonuniformly hyperbolic systems. Comm. Math. Phys. 260 (2005), no. 1, 131–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement